Since 2006 I've been diagnosed with bipolar and taking abilify regularly. Been taking 30 mg. at night for over a year. Never missed a dose until now- being out of medicine for 2 days. Is it possible that I could go through withdrawal side effects? And what could the side effects of withdrawal be?
Possible withdrawal symptoms include:
Psychotic symptoms like delusions or hallucinations
I also take Abilify, and have gone off it without stopping gradually and nothing did happen to me, however we all react to medications in different ways.
I suggest you contact BMS and explain your situation, perhaps they can help you:
Bristol-Myers Squibb Company ,
345 Park Avenue
New York, New York, USA 10154-0037
Phone: (212) 546-4000
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 3 answers
Have been on abilify 30mg for 2 yrs dr lowered to 20mg bc feeling side effects, now don't feel good?
Posted 22 Feb 2012 • 1 answer
Posted 23 Oct 2013 • 2 answers
Posted 10 Mar 2015 • 11 answers
Posted 8 Jul 2016 • 3 answers